# SDR SCNA20241028334

- Difficulty date: October 17, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N828SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34413
- Aircraft time: 52,298 hours, 290,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cotter Pin
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 698225: DOOR 1L HAS LOOSE COTTER PIN HANGING FROM CORD. RESOLUTION: SECURED 1L SLIDE RETAINER CLIP REF AMM 25-66-00 OK FOR SERVICE.
